# SDR DALA2015052203427

- Difficulty date: May 22, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 26,366 hours, 17,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Bs 713
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE SCHEDULED OVERWING FRAME INSPECTION, THE INTERCOSTAL AT LONGERON 11L, BS 713 WAS FOUND DAMAGED.  NEW INTERCOSTAL WAS FABRICATED AND INSTALLED IAW WC 5310-01436-03A.
